# SDR SIMA20211102001

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 38,758 hours, 34,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA EMERGENCYFLASHLIGHT INOP"MEL 25-32 AUTH# 100398M-CREF LOGPAGE 4801873-1-C/A-REMOVED AND REPLACED AFT FA EMERGENCY FLASHLIGHT IAW EMB 145 AMM 33-50-15. OPC GOOD. MEL ITEM RESTORED.
